# SDR AALA980133

- Difficulty date: January 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - DURING OVERNIGHT CHECK, DISCOVERED EMERGENCY EXIT LIGHT AT FORWARD CABIN INOPERATIVE.  REPAIRED EMERGENCY  EXIT LIGHT CONNECTOR AT FORWARD CABIN.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
